# SDR DL76L091551

- Difficulty date: September 25, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 55,146 hours, 7,978 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM INOP.  DIVERTED TO CDG LANDING WEIGHT 318000, BELOW MAX LANDING WT.  REMOVED AND REPLACED RUDDER TRIM ACTUATOR PER AMM 27-21-23- 022-001 AND AMM 27-21-23-422-007.  OPERATIONAL CHECK NORMAL.  PART BORROWED. P/N 658D100-5.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
